Translator Disclaimer
2008 The homotopy of $\mathit{MString}$ and $\mathit{MU}\langle 6\rangle$ at large primes
Mark Hovey
Algebr. Geom. Topol. 8(4): 2401-2414 (2008). DOI: 10.2140/agt.2008.8.2401

Abstract

We use Hopf rings to compute the homotopy rings πMO8 and πMU6 at primes >3. In this case, the additive structure is well-known, but the ring structure is not polynomial. Instead, these rings are quotients of polynomial rings by infinite regular sequences.

Citation

Download Citation

Mark Hovey. "The homotopy of $\mathit{MString}$ and $\mathit{MU}\langle 6\rangle$ at large primes." Algebr. Geom. Topol. 8 (4) 2401 - 2414, 2008. https://doi.org/10.2140/agt.2008.8.2401

Information

Received: 15 August 2008; Revised: 24 November 2008; Accepted: 24 November 2008; Published: 2008
First available in Project Euclid: 20 December 2017

zbMATH: 1165.55001
MathSciNet: MR2465746
Digital Object Identifier: 10.2140/agt.2008.8.2401

Subjects:
Primary: 55N22
Secondary: 55R45, 57R90

Rights: Copyright © 2008 Mathematical Sciences Publishers

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.8 • No. 4 • 2008
MSP
Back to Top